# SDR SWIA2025120900729

- Difficulty date: July 29, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER,FS329.41, BETWEEN DD5 AND DD6  FOUND BE CORRODED REQUIRE REPLACEMENT   (C-CHECK RO 12/09/2025)INSTALLED PAX DOOR NEW SERVICEABLE FORMER PN 601R318078-3 AT FS 329.41 IAW CRJ 550 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01 REV 38 JUL 25/2020
